# SDR UALA2011052702599

- Difficulty date: May 26, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 60,789 hours, 21,564 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Piston
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L-4 DOOR RED BAND ON POWER SPRING CYLINDER PISTON NOT VISIBLE.  ADJUSTED L-4 DOOR SPRING CYLINDER PISTON PER MM ON NON ROUTINE 29335.
